На главнуюХобби и стильПохожее видеоЕще от: Pollyanna Hale - The Fit Mum Formula

Medications That Cause Weight Gain

Оценок: 1 | Просмотров: 158
There are certain medications that cause weight gain and might be the reason you've either put on weight, or are having trouble losing it. Not every medication (or other pills like the contraceptive pill too) has this side effect, and in those that do not everyone will be affected. But for those that are having trouble losing weight some medications work in the following ways: - slow metabolism (burn fewer calories) - increase fat storage (store more of the food you eat as fat) - make you retain water, so not fat gain but you will weight more on the scales and may look puffier - increase hunger, so you eat more and therefore gain weight So other than stopping your medication (which is NEVER advisable without doctor supervision), what can you do about this if you need to take certain medications to stay well? That's what this video is about. For a FREE guide for Mums to lose weight and tone up from home visit bit.ly/FREEfatlossguide http://www.thefitmumformula.com
Категория: Хобби и стиль
Html code for embedding videos on your blog
Текстовые комментарии (0)

Хотите оставить комментарий?

Присоединитесь к YouTube, или войдите, если вы уже зарегистрированы.